# SDR USAA2010020390267

- Difficulty date: February 2, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 31,833 hours, 11,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277000
- Condition: Faulty
- Location: Pax Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1750 - EMERGENCY EGRESS SYSTEM - CABIN INTERCOMMUNICATION DATA SYSTEM (CIDS) PANEL CAUTION LIGHT ON.  INDICATES RIGHT MID DOOR PRESSRE LOW.    REMOVED AND REPLACED RIGHT MID R3 DOOR ASSIST ACTUATOR.  OPERATIONAL CHECK WAS GOOD.
